# SDR UIEA2023022100161

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 93,502 hours, 19,909 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DELAMINATION ON INTERNAL / EXTERNAL AREA OF LH ACCESS PANELS FROM VERTICAL STABILIZER BETWEEN FSS 118.75 TO FSS 246.653 AND FRONT SPAR TO AUXILIARY SPAR.( REPAIRED THE AFFECTED AREA PER SRM 55-30-01-2R-1 FIG. 201 PAGE 1-7 AND SRM 51-70-10-2R-4 FIG. 201 SHEET 2. )
